April 27, 2017 at 11:48 am
Thank you for your Reply BrianF
I pray you continue to see improvements!
God BlessApril 27, 2017 at 9:01 am
I had two IVIG therapies and now insurance has revoked all further treatments due to Dr error in reporting. I saw significant changes after my second round. I am back to severe weakness in both legs. Left leg is much worse. I have severe pain in my left knee that feels like a burning/ tearing feeling when I stand and walk. Manual dexterity has gotten much worse. My Dr claims they are doing everything they can to resolve the issue. I never thought CIDP would get this bad! Does anyone else have these same symptoms ? I’m really afraid what the future holds if I can’t resume my IVIG therapies. I feel helpless and afraid. I look forward to any responses. Thank you to ALL and God Bless!April 14, 2017 at 3:06 pm
Your response was very helpful! Thank You ! God BlessApril 14, 2017 at 3:04 pm
Yes, they appear after IVIG and then Clear up. Thank you for your response ! God BlessApril 13, 2017 at 9:56 am
Thank you all your experiences and the very informative response ! I greatly appreciate it. Do have or have you experienced sever knee joint pain ? Lower back pain? Plus a few days after IVIG I get what look like bites but itch so bad and then break open and bleed and then scan over which take several days to go away ? Once again thank you !
God BlessApril 12, 2017 at 4:27 pm
I have had two rounds of IVIG thus far. My first round was late February and my second was in late March. They are 4 weeks apart. My third round begins April 24-27. Up to six treatments. I do NOT take daily doses of prednisone. I get injected before each IVIG. I go to my Neuro on April 24 to be evaluated and to see if she feels IVIG is working ? At this point after two rounds it is not. I appreciate your response.
God BlessApril 12, 2017 at 12:27 pm
I have my IVIG every month. A series of four straight days once a month scheduled at this point to have 6 months.
Whoever may read this could they please respond if you experience any of these symptoms and have they gone away with IVIG infusion? The symptoms are: both feet are numb and I have sever pain in both knees. Severe twitching in both of my hamstrings that feel like a bad charlie horse is about to happen. I have sever pain in both of my hands and it is very difficult to pick things up, turn pages of the paper and typing this forum as well as hold a cup of coffee, I have spilt a few! ugh… I am also very dizzy/light headed or feel like I’m in a fog most of the time. Driving is very difficult because its hard to gauge how hard am I pressing on the break. I also have shortness of breath and pain in my chest. I am on Comiden ( spelling?) due to previous PE in January 2016. My Neuro said I had to go back on because IVIG thickens your blood and I am at a greater risk for blood clots? I also take 900 mg of Gabapetin twice daily for a seral nerve biopsy completed Dec. 20, 2016. I have had two series of treatments and there is no improvement thus far. In fact the chest pain and hand situation is worse daily. I was diagnosed January 8, 2017. I am exhausted at the end of my work day and on the weekends seems like all I want to do is sleep. I feel awful about this as I never want to do much with my wife and family. I went from being a very active guy to this…anyone ever stop all these meds and feel better?? I pray a lot of you will respond if you have similar experiences or am I just weird? Thank you to all take the time to respond!March 10, 2017 at 7:14 pm
So sorry for your symptoms. I can relate 100%! I just had my first IVIG series therapy. Not much difference yet by I have 5 more months left and I’m hopeful the treatments work. I’ll be praying for you. God BlessFebruary 15, 2017 at 7:50 am
Thank You GH!
Yes.. fine motor skills are getting worse. Dropping so many things. Difficult to use a knife and fork at the same time. Keep dropping meds! Difficult to type etc. No need for painkillers yet. I pray I don’t. Take CareFebruary 14, 2017 at 12:44 pm
Thank you to all who replied ! My next question is did anyone experience terrible knee pain and weakness? As well as difficulty picking things up and holding on to them. My knees and hands feel very stiff and hurt?? Not sure if knee is from CIDP or another issue. Beginning to be very difficult typing this. I am on Warrafin and I can’t begin IVIG until my levels are at a 2-3 range. I’m either to high or two low. Meanwhile I can’t start IVIG and my knees hurt more and are weaker daily?? Has anyone else experienced these symptoms ? Thank you in advance to all who reply !February 10, 2017 at 10:44 am
I was diagnosed with CIDP December 20,2016. My symptoms started with left foot drop. Then progressed to lower leg weakness at both ankles. Then my right foot began to be numb. My right upper leg also feels numb at times. Walking is very difficult especially if I don’t keep my head down to watch where I am walking or I get very dizzy and loose my ballance. Typing this is very difficult as I get spasms in my thumb and finger. I am to start IVIG next week. Pray that it helps. I also have lower back pain and my left knee is hurting and throbbing. I have to be on Coumiden during my 6 month therapy due to previous PE. Before this all began I was in the best shape of my life! I’m 55 and feel very old today. Anyone else out there had these symptoms and concerns? Thank You!